Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

Problems with the Injection

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
I've noticed theres been quite a few posts been made about contraception, so I apoligise in advance for this.

Unfortunately, when I went of the injection, I wasn't well aware of all the bad side effects.

I'll try and cut this short -

On injection for 1 year.
Came off it after the second injection due to, too many infections.
Constant period came back, went on the injection to stop my period.
After the 6 months I decided to come off it completely and have not received my period yet. Which has been one year now, since my last injection.

I have put on about a stone+ a half in weight over that one year.

My friend informed me that she knew a girl that was on the injection and put on some drastic weight as well.

My question is: When I eventually do receive my period will I lose my weight as well? As Im starting to feel a little depressed over it, as silly as that may sound.

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Have you been back to your doc about this?
    I would have thought over a year your period should have come back to normal Mind you i'm no doctor.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    theres so much stuff they dont tell you about the side effects. My friend is having similar to you Wicked rose as regards to periods, she came off the injection about 6 mths ago, and still hasnt had her period, but has had constant PMT, she hasnt had a period in years and is now wondering if the injection has ruined her fertility too, as shes had unprotected sex lots, but hasnt become pregnant. I think the injection can make people put on weight in the same way that the pill can, but not all people
    I wish doctors would start telling the truth about that awful injection.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by Tweety
    Have you been back to your doc about this?

    I did go to the doctors, quite some time ago but nothing was done about it, all she said was I have to be patient for it to run out of my system.

    I would never have went on the injection, only that my doctor recommended for me, as I had very heavy/painful periods. And to be honest it's caused too much trouble being on this injection.

    Half term is coming up soon, so my mum wants to make me another appointment for the doctors as she is concerned with this as well.

    I wish I never went on the injection.

    What do I have to do to lose the weight? I'm always known to eat proper. U know... vegies, fruit, all I drink is water and plenty of exercise as I do yoga anyway, etc. But nothing seems to be shaking it off.
Sign In or Register to comment.